MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump involved in the incident has been returned to belmont for investigation; evaluation of the unit is in process.In the event of a "heater power i/o fault" alarm (system error 204), as reported by the customer, the hyperthermia pump sounds an audible alarm and displays an alarm message with instructions for corrective measure.When the hyperthermia pump recognizes a situation that is compromising effective infusing, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.Without results of the investigation, a root cause of the reported alarm cannot be established.It was reported that the procedure was postponed and the unit was not used; there was no injury to the patient.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The user facility reported that the hyperthermia pump exhibited a system error 204 (heater power i/o fault alarm) at the beginning of a hyperthermic protocol case.
 
Additional Manufacturer Narrative
The hyperthermia pump was returned to belmont for investigation.Belmont was unable to confirm the reported system error 204 (heater power i/o fault alarm); the unit performed according to specifications upon receipt.In the event of a "heater power i/o fault" alarm (system error 204), as reported by the customer, the hyperthermia pump sounds an audible alarm and displays an alarm message with instructions for corrective measure.When the hyperthermia pump recognizes a situation that is compromising effective infusing, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.Without the ability to reproduce the reported alarm, a root cause cannot be established.It was reported that the procedure was postponed and the unit was not used; there was no injury to the patient.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
sabrina belladue
780 boston road
billerica, MA 01821
9783307637
MDR Report Key12071892
Report Number1219702-2021-00087
Device Sequence Number4111126
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown